# SDR EIAA98058

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Ws 1454
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, RT WING FRONT SPAR WEB AT WS 1454 HAS CORROSION.  CORRODED WEB WAS TRIMMED OFF.  REPAIRED BY INSTALLING REPAIR DOUBLER, ANGLE AND FILLED AS PER HAECO RS R57-21-38620.  (M)
